# SDR SWAA2025060265864

- Difficulty date: April 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. ELEVATOR HINGE PANEL 344LB CRACKED.<[01] REPAIR OF PANEL ACCOMPLISHED ON WORK ORDER #582623 CUSTOMER PO: P006WAPC;[02] CORRECTIVE ACTION COMPLETED.
